# SDR AALA20050650

- Difficulty date: October 4, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT GEAR DOORS LIGHT ILLUMINATED AFTER GEAR RETRACTION.  REPLACED RETRACT LINE HYDRAULIC FUSE AND NOSE LANDING GEAR DOOR SEQUENCE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
